# SDR UIEA01047

- Difficulty date: April 26, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65B00006
- Condition: Cracked
- Location: Fuselage
- Part time: 100,709 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION PER SB 747-53A2488 FOUND UPPER AFT CARGO COMPARTMENT DOOR CUT OUT WITH CRACK INDICATION OF .5MM AT FASTENER HOLE UNDER AFT HINGE, AFT HOLE, LOWER ROW (SECOND LAYER).  FASTENER IS OUT OF THE SB INSPECT AREA AND NOT SUBJECT TO REWORK PER ABOVE SB.  INSTEAD, PER BOEING TELEX, FASTENER HOLE OVERSIZED UNTIL INDICATION DISAPPEARED.  INSURANCE CUT BY REAMING HOLE TO .375 INCH DIAMETER.  INSTALLED BACB30NN6K BOLT, NAS1805-6L NUT, BACW30BP6DP WASHER.  (M)
